what should I do
Posted 22 October 2012 - 01:54 PM
Posted 23 October 2012 - 07:18 AM
was prescribed robaxin for back pain took one time got an allergic reaction from this pill, come t find out it has aspirin in it
Just as an FYI, a quick google search reveals no information that suggests that robaxin contains aspirin (which isn't to say that the two drugs might not function in similar ways).
what should I do.
That's not for strangers on a message board to say. Did the physician who prescribed the drug in question know or have reason to know you are allergic to aspirin? If so, then a medical malpractice action may be viable. However, it's not clear what damages you suffered. You mentioned a swolen tongue and eyes and some difficulty breathing, but you also appear to be saying that these conditions were remedied relatively quickly (your post isn't really clear about this). Your post is also silent about whether the prescription contained paperwork that warned about the alleged aspirin content.
Feel free to consult with a medical malpractice lawyer. However, without substantial damages, I wouldn't expect you'll find any attorneys willing to take the case on contingency (which is how med mal lawyers typically work).
Posted 23 October 2012 - 08:22 AM
was prescribed robaxin for back pain took one time got an allergic reaction from this pill, come t find out it has aspirin in it and I am very allergic to aspirin had to go back t the hospital , my toungs was swelling up and my eyes also and I was having a hard time breathing. On all my paperwork from the hospital it clearly states I am allergic to aspirin. what should I do., they gave me a shot of dilida and a prescription for Allegra and prednisone.
No, Robaxin does not contain aspirin. However, it does contain some of the inactive ingredients that are present in aspirin.
It's possible that you might be allergic to one of those inactive ingredients and not allergic to aceylsalicylic acid.
Either way there doesn't appear to be a case for malpractice because you weren't given anything with aspirin in it.
Seriously consider consulting an allergist and get tested to determine the exact source of your allergic reaction.
Warning: Legal issues are complicated. Explanations and comments here are simplified and might not fully explain the ramifications of your particular issue. I am not a lawyer. I do not give legal advice. I make comments based on my knowledge and experience. I guarantee nothing. If you act on my comments without the advice of an attorney, you do so at your own risk.
Posted 23 October 2012 - 08:41 AM
Posted 02 November 2012 - 09:58 AM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users